Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feeling breathless, uneasiness in the left part of the body after stopping medication for diabetes and hypertension. What to do?

I am under medication for hypertension (High BP ) and Diabetes since 2009. The medicies I take are Tazloc-H and Istamet(50+500) in the morning and Remylin D and Modalert 200 in the evening. In the past week I could not take medicines for 4-5 days which resulted in very high BP (170/118 in the left hand and 155/98 in the right hand). I feel uneasiness in the left part of my body, particularly my left hand and left jaw. I also feel breathless in the late night. Please advise. A
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Hi,
Welcome to HCM
Please do not discontinue antihypertensive medicines as there is rebound rise in blood pressure, also take your antidiabetic medicines regularly as there may be rise in blood sugar level also.
Also keep a check on FBS and PPBS level regularly and do a HbA1c level once in 3 months.
Keep blood pressure with in desirable range with drugs.
It is not clear why are you taking Modalert 200.
Please discuss with your treating Physician.
Your breathless could be due to heart failure so get a Xray chest to see heart size and check by a ECG and 2 D Echocardiography to see heart function.
Other possibility for cause of breathlessness is side effect of Modalert 200 ?
Please take care do not stop drugs .
Good Luck to you.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor